# SDR AALA20020354

- Difficulty date: February 19, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND .125 INCH CRACK IN CUSP STATION 220 LEFT SIDE.  INSTALLED NEW CUSP SHEET STATION 218-237 SRM 51-01.  (M)
